Facebook Pixel
EmpowHER Guest

I took three set of postinor 2 in three days .

By Anonymous January 13, 2017 - 4:10pm
Rate This

Took three set of postinor 2 in three days. Have experienced most most if most of the side effects dizziness, headache nd abdominal pains.but us 5days since I took the drugs but have not seen any spotting or bleeding. I sometimes feel like something coming out of my Virginia but nothing.will the spotting come or not.im I pregnant?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!